# SDR SWAA2020112323248

- Difficulty date: October 14, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 6 LOWER SURFACE AT RT WING (3 EA).  REPAIRED SKIN SLAT 6 LOWER SURFACE AT RT WING, IAW EA NR 20-157-02216 REV IR EA NR 57-0724-20 REV O AND EA NR 57-0724-20 PART 1 (ACTUATOR RIB AREA).
